# SDR WTAA950176

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 796
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Bulb
- Part number: MS280343
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CIC - RIGHT ENGINE OIL TEMPERATURE REPORTED HIGH AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE CLEANED OIL TEMPERATURE BULB CANNON PLUG.  RIGHT ENGINE OIL TEMPERATURE INDICATIONS NORMAL DURING ENGINE GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (W)
